# SDR DALA2023090507207

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N941DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38683
- Aircraft time: 22,594 hours, 16,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654A000358
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2948256) CORROSION AT FWD CARGO BAY DOOR THRESHHOLD WEB IS CORRODED. REMOVED AND REPLACED FWD CARGO BAY DOOR THRESHOLD WEB WITH ITEM # 654A0003-58 IAW B737 SRM 51-40-02-0G AND DWG # 143A8330.
